# SDR SWAA2023082482672

- Difficulty date: July 26, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED STA303.9 AND LBL54; WL208.1 AT FWD GALLEY AREA 2023-461423<[01] REPLACED INNER CHORD LOCATED BETWEEN BSTA277 TO BSTA380 AND LBL54; WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8110; REV: A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED INNER CHORD LOCATED BETWEEN BSTA277 TO BSTA380 AND LBL54; WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8110; REV: A SEE INDIVIDUAL SIGN OFF BELOW ITEM RII
